# SDR AALA20150202010

- Difficulty date: February 2, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 61,237 hours, 7,285 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fitting
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & AN EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CRUISE, ELEC BACKUP GEN EICAS DISPLAYED, RESET NO HELP.  FOUND BOTH FILL & OVERFLOW QUICK DISCONNECT FITTINGS LEAKING.  R & R BOTH FILL & OVERFLOW QUICK DISCONNECT FITTINGS IAW 20-10-09.  SERVICED BACK UP GEN IAW AMM 12-13-07.  ACCOMPLISHED IDLE RUN OF RT ENG FOR OPERATIONAL & LEAK CHECKS.  SYS CHECKED NORMAL.
